That's Not Normal...
Citation: hedonistgonewrong. "That's Not Normal...: An Experience with Methamphetamine & Heroin (exp115148)". Erowid.org. Feb 8, 2021. erowid.org/exp/115148
I have had health issues related to shooting heroin mixed with meth. I have never read anything about this specifically so thought it important to share. Over extended drug use and a consistent herion addiction, I began to add meth into the IV as well. This resulted in abscesses. I had never had abscesses before or ever after, only in the several weeks of adding meth to the mixture. I had two serious abscesses, both on my legs in places I was not injecting.
I had two serious abscesses, both on my legs in places I was not injecting.
I treated them both myself, resulting in scarring. The strange aspect was seeing something black come out of my leg where the abscess was. This is gross so if squimish I would stop reading here. It was mostly pus, normal looking pus with a large piece of a gooey black substance. It was a soft solid, independent of the pus. No idea what it was and have never found any information. I am assuming it is similar to the pus, but of a different reaction. Peace and stay safe.
[Reported Dose: "average 1/2 gram a day over 4 years/ 1 shard"]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.